Product Large Image
 
 

Walgreens Pain Reliever, Extra Strength, Caplets100.0 ea

rating5.0
$7.79 $0.08/ea

Online and store prices may vary

Buy 1, Get 1 50% OFF Mix & Match

Arrives in 1-3 business days* Restrictions apply.
See shipping FAQ

!Quantity Required: Please enter a quantity to continue
decrease cartincrease cart

Ship to home FREE at $35!

Ship to Store FREE! Details

Buy the product above and one from this list, and get the lesser-priced item 50% OFF

Frequently bought with...


Quick view

  • For headache, common cold, backache
  • Use with toothache & menstrual cramps
  • Temporarily reduces fever
  • Acetaminophen 500 mg / Pain Reliever / Fever Reducer

    Temporarily Relieves Minor Aches & Pains Due to:

    • Headache
    • Backache
    • Toothache
    • Premenstrual & Menstrual Cramps
    • The Common Cold
    • Minor Pain of Arthritis
    • Muscular Aches
    • Temporarily Reduces Fever

    Walgreens pharmacist recommended*

    *Walgreens pharmacist survey study, November 2012.

    100% satisfaction guaranteed

    Do not take more than directed (see overdose warnings).

    Adults & Children 12 Years & Over:

    • Take 2 caplets every 6 hours while symptoms last
    • Do not take more than 6 caplets in 24 hours unless directed by doctor

    Children Under 12 Years:

    • Do not use this adult extra strength product in children under 12 years of age
    • This will provide more than the recommended dose (overdose) of acetaminophen & may cause liver damage

    Store at 25°C (77°F); excursions permitted between 15°-30°C (59°-86°F).  See end flap for expiration date and lot number.

    ©2012 Walgreens Co

    Liver Warning: This product contains acetaminophen.  The maximum daily dose of this product is 6 caplets (3,000 mg) in 24 hours.  Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, take with other drugs containing acetaminophen, or drink 3 or more alcoholic beverages every day while using this product.

    Do Not Use with any other drug containing acetaminophen (prescription or non-prescription).  If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

    Ask doctor before use if you have liver disease.

    Ask a doctor or pharmacist before use if you are taking the blood thinning drug warfarin.

    Stop use and ask a doctor if

    • Pain gets worse or lasts more than 10 days
    • Fever gets worse or lasts more than 3 days
    • New symptoms occur
    • Redness or swelling is present

    These could be signs of a serious condition.

    If pregnant or breast-feeding, ask a health professional before use.

    Keep out of reach of children.

    Overdoes warning:  Taking more than the recommended does (overdose) may cause liver damage.  In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away.  Quick medical attention is critical for adults as well as for children even is you do not notice any signs or symptoms.

    Tamper Evident:  Do not use if imprinted safety seal under cap is broken or missing.

    Active Ingredients: Acetaminophen 500 mg
    Inactive Ingredients: Castor Oil, Hypromellose, Povidone, Sodium Starch Glycolate, Starch, Stearic Acid

    This product can be shipped to a Walgreens store for FREE

    This product has no shipping restrictions.

      Shipping Weight (in lbs): 0.22

      Product in inches (LxWxH): 2.1x 3.95x 2.1

      Item Code: 243696

      UPC: 31191715435

      ‹ Back

      Select a Store

      During checkout have your order shipped to almost any Walgreens location

      Wait for Your Email

      1-3 days after your order, we 'll email you when its ready to pick up

      Pick Up Your Order

      Bring Photo ID or your email to the photo counter - it's that easy!

      Note: some products cannot be shipped to store. Ship to Store is only available at participating Walgreens locations. See Ship to Store FAQs

      Reviews for self serve
      Questions & Answers for self serve

      *Many of these answers are provided by manufacturers or other customers. Walgreens does not review, verify, or endorse those answers, which represent the sole opinions of those parties.

      Customers who bought this also bought

      In Store Availability